| Model Number |
GL-181 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
08/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the patient delivered on (b)(6) 2026 and had a first-degree perineal laceration.On august 16, the patient returned for evaluation and found that all superficial sutures had detached, with the exposed suture material being relatively hard.A regular follow-up and disinfection were required.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.